# SDR SWAA2022041882333

- Difficulty date: March 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EACH REAINER ASSY-SLIDE BROKEN AT STOWAGE INST-BOOK / [01] REMOVED AND REPLACED 1 EACH RETAINER ASSY-SLIDE AT STOWAGE INST-BOOK; AS PER REF: SRM 51-40-02-0G-0;[02] VERIFIED STEP1.
